# SDR DALA1315920683

- Difficulty date: June 17, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Brace
- Condition: Out Of Limits
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 06-070332-03, AD REV J, NR 2 ENG DIAGONAL BRACE WAS HONED TO A DIAMETER GREATER THAN 2.0.  INSTALLED PERMANENT REAPAIR IAW ERA 515768-14AD REV ORIG AT SAT HMV VISIT ON NR400-170.
